# SDR R61A20180423507

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 21,280 hours, 15,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 17003238005
- Condition: Corroded
- Location: Cockpit
- Part time: 21,280 hours, 15,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLIGHT DECK FLOOR SKIN,  JUST OUTBOARD OF THE RT CONTROL COLUMN. MAINTENANCE BLENDED AND REPAIRED THE AREA IAW ETD2018-170-044925, SRM 51-23-03, 51-23-04, 51-23-05, & 51-23-06.
